Home > Mathemetics > Discrete Mathematics > Volume-5 > Issue-5 > Generalization of Fibonacci Numbers with Binomial Coefficients and Figurate Numbers

Generalization of Fibonacci Numbers with Binomial Coefficients and Figurate Numbers

Call for Papers

Volume-6 | Issue-1

Last date : 27-Dec-2021

Best International Journal
Open Access | Peer Reviewed | Best International Journal | Indexing & IF | 24*7 Support | Dedicated Qualified Team | Rapid Publication Process | International Editor, Reviewer Board | Attractive User Interface with Easy Navigation

Journal Type : Open Access

Processing Charges : 700/- INR Only OR 25 USD (for foreign users)

First Update : Within 7 Days after submittion

Submit Paper Online

For Author

Research Area



Generalization of Fibonacci Numbers with Binomial Coefficients and Figurate Numbers


Arka Mehatari



Arka Mehatari "Generalization of Fibonacci Numbers with Binomial Coefficients and Figurate Numbers" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-5 | Issue-5, August 2021, pp.2330-2338, URL: https://www.ijtsrd.com/papers/ijtsrd46301.pdf

Fibonacci Sequence has formed the groundwork of Mathematicians for research in Number Theory. Fibonacci has a profound influence all around us. There are many interesting identities involving Fibonacci. With the invention of Binet’s Formula (which is the most fundamental formula for finding nth Fibonacci), further search for generalisation of Fibonacci sequence has almost came to an end but it is interesting to know that Fibonacci numbers can be expressed by Binomial Coefficients. Thus, I tried to convey the process of generalisation of Fibonacci using Binomial coefficients.

Introduction and Application of Fibonacci, Fibonacci Numbers from Pascal’s Triangle, Fibonacci Numbers using Binomial Coefficients, Fibonacci Numbers from Figurate Numbers, Some Interesting Sums Involving Fibonacci


IJTSRD46301
Volume-5 | Issue-5, August 2021
2330-2338
IJTSRD | www.ijtsrd.com | E-ISSN 2456-6470
Copyright © 2019 by author(s) and International Journal of Trend in Scientific Research and Development Journal. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (http://creativecommons.org/licenses/by/4.0)

International Journal of Trend in Scientific Research and Development - IJTSRD having online ISSN 2456-6470. IJTSRD is a leading Open Access, Peer-Reviewed International Journal which provides rapid publication of your research articles and aims to promote the theory and practice along with knowledge sharing between researchers, developers, engineers, students, and practitioners working in and around the world in many areas like Sciences, Technology, Innovation, Engineering, Agriculture, Management and many more and it is recommended by all Universities, review articles and short communications in all subjects. IJTSRD running an International Journal who are proving quality publication of peer reviewed and refereed international journals from diverse fields that emphasizes new research, development and their applications. IJTSRD provides an online access to exchange your research work, technical notes & surveying results among professionals throughout the world in e-journals. IJTSRD is a fastest growing and dynamic professional organization. The aim of this organization is to provide access not only to world class research resources, but through its professionals aim to bring in a significant transformation in the real of open access journals and online publishing.

Thomson Reuters
Google Scholer
Academia.edu

ResearchBib
Scribd.com
archive

PdfSR
issuu
Slideshare

WorldJournalAlerts
Twitter
Linkedin